Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 186437, 6 pages
Research Article

Partial Differential Equations of an Epidemic Model with Spatial Diffusion

1Department of Mathematics and Computer Science, Faculty of Sciences Ben M’sik, Hassan II University, P.O. Box 7955, Sidi Othman, Casablanca, Morocco
2Centre Régional des Métiers de l’Education et de la Formation, 20340 Derb Ghalef, Casablanca, Morocco

Received 30 August 2013; Revised 6 December 2013; Accepted 20 December 2013; Published 10 February 2014

Academic Editor: William E. Fitzgibbon

Copyright © 2014 El Mehdi Lotfi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Beddington, “Mutual interference between parasites or predators and its effect on searching efficiency,” Journal of Animal Ecology, pp. 331–341, 1975. View at Google Scholar
  2. D. L. DeAngelis, R. A. Goldsten, and R. Neill, “A model for trophic interaction,” Ecology, vol. 56, pp. 881–892, 1975. View at Google Scholar
  3. R. S. Cantrell and C. Cosner, “On the Dynamics of Predator-Prey Models with the Beddington-Deangelis Functional Response,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 206–222, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. P. H. Crowley and E. K. Martin, “Functional responses and interference within and between year classes of a dragonfly population,” Journal of the North American Benthological Society, vol. 8, pp. 211–221, 1989. View at Google Scholar
  5. X. Zhou and J. Cui, “Global stability of the viral dynamics with crowley-martin functional response,” Bulletin of the Korean Mathematical Society, vol. 48, no. 3, pp. 555–574, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Q. Liu, S. M. Zhong, B. D. Tian, and F. X. Zheng, “Asymptotic properties of a stochastic predator-prey model with Crowley-Martin functional response,” Journal of Applied Mathematics and Computing, vol. 43, no. 1-2, pp. 479–490, 2013. View at Publisher · View at Google Scholar
  7. K. Hattaf, A. A. Lashari, Y. Louartassi, and N. Yousfi, “A delayed SIR epidemic model with general incidence rate,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 3, pp. 1–9, 2013. View at Google Scholar
  8. V. Capasso, Mathematical Structures of Epidemic Systems, Lecture Notes in Biomathematics, Springer, Germany, 1993.
  9. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  10. J. Smoller, Shock Waves and Reaction-Diffusion Equations, Springer, Berlin, Germany, 1983.
  11. M. H. Protter and H. F. Weinberger, Maximum Principles in Differential Equations,, Prentice Hall, Englewood Cliffs, NJ, USA, 1967.
  12. N. D. Alikakos, “An application of the invariance principle to reaction-diffusion equations,” Journal of Differential Equations, vol. 33, no. 2, pp. 201–225, 1979. View at Google Scholar · View at Scopus
  13. D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1993.
  14. K. Hattaf and N. Yousfi, “Global stability for reaction-diffusion equations in biology,” Computers and Mathematics with Applications, vol. 66, pp. 1488–1497, 2013. View at Google Scholar
  15. J. P. LaSalle, The Stability of Dynamical Systems, Regional Conference Series in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1976.